# SDR SWIA2020050150464

- Difficulty date: February 26, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN FLOOR SUPPORT  AT FS 559 STR 17 R  CAMP# 20547335   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED NEW STRAP AT CORROSION FOUND ON CABIN FLOOR SUPPORT  AT FS 559 STR 17 R CRJ200 IAW
